# SDR 98ZZZX1247

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2071S
- Make and model: Bell 412
- Aircraft serial: 33046
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206030128165B
- Condition: Cracked
- Location: Lower Lt
- Component: 212030100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED ON REMOVAL OF LEFT TAIL BOOM PANEL DURING ROUTINE MAINTENANCE.  LONGERON WAS CRACKED IN THREE PLACES.  SUSPECT CAUSE INDICATES LACK OF PROPER DEBURRING AT RIVET HOLES IN SEVERAL PLACES.  PREPPED COMPLETELY PRIOR TO INSTALLATION.
